# SDR SWAA2015052840150

- Difficulty date: May 26, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 39,752 hours, 23,269 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE GIRT BAR FWD RETAINER CLIP BROKEN.  R & R CLIP IAW AMM.
